Hey y'all!: Hey y'all, I hope you all are... - Anxiety Support

Anxiety Support
45,088 members45,926 posts

Hey y'all!

Elizabeth04
Elizabeth04

Hey y'all, I hope you all are doing well. It's been a while since I have posted anything. I have been doing fair up until recently. This past week I have been so so tired.. to the point where just don't have any energy at all. I get enough sleep, around 8 hours. And it's not like iim doing things to make me THIS tired. I don't get it...

I have also had really bad blurry vision. I know that's an anxiety thing but I also know that can be a diabetic thing as well, along with the tiredness.

Well me... being me lol... went to the drug store yesterday and picked up some glucose strips. I ate dinner last night at around 6... we went to a seafood restaurant and I got fried catfish and French fries. Anyways, woke up this morning around 8ish and my blood sugar was 150. Went for a walk after a breakfast of cereal... came back and my blood sugar was 115.

Still have the weird blurry vision, I want to go to the gym but I don't want to go feeling like this..

I normally take .5mg klonopin everyday in the morning. Man do I wish I could quit. For me I think it's not the anxiety anymore it's being "dependant" on the drug. I think my body is used to taking it. Maybe that's why i feel like this?

My doctor says I can just stop taking it and everything will be fine. I've taken it for almost 2 years... part of the Time I took half of the pill. But I can't just stop taking it lol. Not that simple 😑

Anyways. Hope yall are having a wonderful anxiety free day. Be Well x

5 Replies
oldestnewest

Elizabeth04, First of all, remember we are not doctors and can only relay our own experiences on this forum. After being on Xanax for years it no longer worked. I was switched to Ativan which did nothing. My body had become dependent on the benzos. I was tired and foggy headed all the time besides feeling anxious. I was lucky in that my psychiatrist is a benzo specialist in weaning patients off their meds slowly and safely.

For me, it was the best decision I had ever made and gave me the start in feeling real again. Never stop meds cold turkey but do it safely with a support system around you.

Only you and your doctor can make this decision. I support you, I understand and I will walk the walk with you if that is your decision. This is your body. This is your life.

My best to you. xx

Elizabeth04
Elizabeth04
in reply to Agora1

Thank you for your reply.

I have weaned off on my own twice during these almost two years.

I just took the whole pill and took out a quarter of it a couple weeks at a time. Until I was down to dust pretty much.

Each time though I go right back on it bc I'm scared of how my body will be with out it I guess.

I know that i will always have anxiety, my mom has anxiety and so did my grandmother etc. I also feel that I can have a great life and just accept that anxiety may along with me, and that's okay. It won't kill me or hurt me. I feel like I'm past the point of running to the ER all the time and to the doctor bc I think I'm dying etc.

So I think I don't need klonopin anymore. It's just a matter of getting off of it and staying strong enough to not take it again bc I think I may have a bad withdrawl reaction.

Agora1
Agora1
in reply to Elizabeth04

Elizabeth, there was a doctor in the UK who had done a study on Safe withdrawing from Benzos. Her name was Dr. Heather Ashton and that is the method I used. The idea behind it is safety, small cuts in reduction every 2 weeks. Never going back up with dose. It takes time and you will have some withdrawal symptoms as the brain fights you tooth and nail for it's fix. After all, it was chemically provided for those 2 years. As you wean, your brain needs to heal and will eventually learn to manufacture those chemical naturally.

Stay strong, stay positive Elizabeth. You will win as I did. xx My Best to you

Elizabeth04
Elizabeth04
in reply to Agora1

Thank you 💜

Do you know anything about blood sugars? I haven't been diagnosed with diabetes, but to me those numbers seem high? Not sure

Agora1
Agora1
in reply to Elizabeth04

I'm sorry I don't. x

You may also like...